# SDR USAASA99003

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Not Latched
- Location: L2 Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SNA/PIT - FLT 148 - AFTER TAKEOFF, THE 2L CABIN DOOR WAS LEAKING AND DOOR ARMED INDICATOR WAS FLASHING.  THE AIRCRAFT DIVERTED TO LAX AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND 2L DOOR NOT PROPERLY CLOSED.  THE DOOR WARNING SYSTEM AND THE OPERATION OF 2L DOOR WERE CHECKED AND FOUND TO BE NORMAL.  THE DOOR WAS PROPERLY CLOSED AND THE AIRCRAFT DISPATCHED.  (X)
